Research Article
PDF EndNote BibTex RIS Cite

Projective Equivalence of Quadrics in Klingenberg Projective Spaces over a Special Local Ring

Year 2009, Volume 2, Issue 2, 34 - 38, 30.10.2009

Abstract


References

  • [1] Machala, F., Fundamentalsätze der projektiven Geometrie mit Homomorphismus, Rozpravy ČSAV, Řada Mat. Pŕırod. Ved, 90(1980), no. 5, 81pp.
  • [2] Klingenberg, W., Projektive Geometrien mit Homomorphismus, Math. Annalen, 132(1956), 180-200.
  • [3] Jukl, M., Grassmann formula for certain type of modules, Acta UP Olomouc, Mathematica, 34(1995), 69-74.
  • [4] Jukl, M., Inertial law of quadratic forms on modules over plural algebra, Mathematica Bo- hemica, 120(1995), 255-263.
  • [5] McDonald, B.R., Geometric algebra over local rings, Pure and Appl. Math., New York, No. , 1976.

Year 2009, Volume 2, Issue 2, 34 - 38, 30.10.2009

Abstract

References

  • [1] Machala, F., Fundamentalsätze der projektiven Geometrie mit Homomorphismus, Rozpravy ČSAV, Řada Mat. Pŕırod. Ved, 90(1980), no. 5, 81pp.
  • [2] Klingenberg, W., Projektive Geometrien mit Homomorphismus, Math. Annalen, 132(1956), 180-200.
  • [3] Jukl, M., Grassmann formula for certain type of modules, Acta UP Olomouc, Mathematica, 34(1995), 69-74.
  • [4] Jukl, M., Inertial law of quadratic forms on modules over plural algebra, Mathematica Bo- hemica, 120(1995), 255-263.
  • [5] McDonald, B.R., Geometric algebra over local rings, Pure and Appl. Math., New York, No. , 1976.

Details

Primary Language English
Journal Section Research Article
Authors

Marek JUKL This is me


Vaclav SNASEL This is me

Publication Date October 30, 2009
Published in Issue Year 2009, Volume 2, Issue 2

Cite

Bibtex @research article { iejg598992, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2009}, volume = {2}, number = {2}, pages = {34 - 38}, title = {Projective Equivalence of Quadrics in Klingenberg Projective Spaces over a Special Local Ring}, key = {cite}, author = {Jukl, Marek and Snasel, Vaclav} }
APA Jukl, M. & Snasel, V. (2009). Projective Equivalence of Quadrics in Klingenberg Projective Spaces over a Special Local Ring . International Electronic Journal of Geometry , 2 (2) , 34-38 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/47444/598992
MLA Jukl, M. , Snasel, V. "Projective Equivalence of Quadrics in Klingenberg Projective Spaces over a Special Local Ring" . International Electronic Journal of Geometry 2 (2009 ): 34-38 <https://dergipark.org.tr/en/pub/iejg/issue/47444/598992>
Chicago Jukl, M. , Snasel, V. "Projective Equivalence of Quadrics in Klingenberg Projective Spaces over a Special Local Ring". International Electronic Journal of Geometry 2 (2009 ): 34-38
RIS TY - JOUR T1 - Projective Equivalence of Quadrics in Klingenberg Projective Spaces over a Special Local Ring AU - MarekJukl, VaclavSnasel Y1 - 2009 PY - 2009 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 34 EP - 38 VL - 2 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry Projective Equivalence of Quadrics in Klingenberg Projective Spaces over a Special Local Ring %A Marek Jukl , Vaclav Snasel %T Projective Equivalence of Quadrics in Klingenberg Projective Spaces over a Special Local Ring %D 2009 %J International Electronic Journal of Geometry %P -1307-5624 %V 2 %N 2 %R %U
ISNAD Jukl, Marek , Snasel, Vaclav . "Projective Equivalence of Quadrics in Klingenberg Projective Spaces over a Special Local Ring". International Electronic Journal of Geometry 2 / 2 (October 2009): 34-38 .
AMA Jukl M. , Snasel V. Projective Equivalence of Quadrics in Klingenberg Projective Spaces over a Special Local Ring. Int. Electron. J. Geom.. 2009; 2(2): 34-38.
Vancouver Jukl M. , Snasel V. Projective Equivalence of Quadrics in Klingenberg Projective Spaces over a Special Local Ring. International Electronic Journal of Geometry. 2009; 2(2): 34-38.
IEEE M. Jukl and V. Snasel , "Projective Equivalence of Quadrics in Klingenberg Projective Spaces over a Special Local Ring", International Electronic Journal of Geometry, vol. 2, no. 2, pp. 34-38, Oct. 2009